SOME PROPERTIES OF THE SQUARE GRAPH OF FINITE ABELIAN GROUPS

International Journal of Computer Science (IJCS Journal) Published by SK Research Group of Companies (SKRGC). International Conference on Algebra and Discrete Mathematics June 24-26, 2020

Format: Volume 8, Issue 2, No 2, 2020.

Copyright: All Rights Reserved ©2020

Year of Publication: 2020

Author: R. RAVEENDRA PRATHAP, T. TAMIZH CHELVAM

Reference:IJCS-367

View PDF Format

Abstract

Let G be a finite abelian group. etc..

References

[1] D.F. Anderson, P.S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra 217 (2) (1999) 434–447.
[2] Bijon Biswas, Raibatak Sen Gupta, On the connectedness of square element graphs over arbitrary rings, South East Asian bull Math.,43 (2) (2019), 153–164.
[3] Bijon Biswas, Raibatak Sen Gupta, M.K. Sen, S. Kar, Some properties of square element graphs over semigroups, AKCE International Journal of Graphs and Combinatorics, To Appear.
[4] F. DeMeyer, L. DeMeyer, Zero divisor graphs of semigroups, J. Algebra 283 (1) (2005) 190–198.
[5] J. Gallian, Contemporary Abstract Algebra, Narosa Publishing House, London, 1999.
[6] J.M. Howie, Fundamentals of Semigroup Theory, Clarendon Press, 1995.
[7] R. Raveendra Prathap and T. Tamizh Chelvam, Complement graph of the square graph offinite abelian groups, Communicated.
[8] R. Sen Gupta and M.K.Sen, The square element graph over a finite commutative ring, South East Asian bull Math.,39 (3) (2015), 407–428.
[9] R. Sen Gupta, M.K. Sen, The square element graph over a ring, Southeast Asian Bull. Math.41 (5) (2017) 663–682.
[10] M. Snowden, Square roots in finite full transformation semigroups, Glasgow Math. J 23 (2)(1982) 137–149
[11] D.B. West, Introduction to Graph Theory, Prentice Hall of India, New Delhi, 2003.
[12] R. J. Wilson, Introduction to Graph Theory, 4th ed, Addison-Wesley Longman Publishing
Co, 1996.


Keywords

This work is licensed under a Creative Commons Attribution 3.0 Unported License.   

TOP
Facebook IconYouTube IconTwitter IconVisit Our Blog